# SDR K11A2019070872604

- Difficulty date: May 31, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 44,827 hours, 24,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER EDGE OF LT WINDOW BLANK FRAME.
